# SDR JR2R20250119870

- Difficulty date: January 19, 2025
- Submitted: January 19, 2025
- Operation: General aviation
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Zone 300
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB RIB 11 CRACKED ON UPPER FLANGE IN TWO PLACES, AFT OF FRONT SPAR
